# SDR DHL2007742019

- Difficulty date: December 4, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950a-950b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 29L BS 950 - 950D CORRODED.  REMOVED CORROSION FROM STRINGER 29L BS 950-950D IAW B-727 SRM 51-10-6, OUT BOARD FLANGE BS 950A-950B FOUND OUT OF LIMIT, BS 950B-950D FOUND WITHIN LIMIT, IAW B-727 SRM 53-10-1 FIGURE 1 AND SRM 53-10-2 FIGURE 5.  FABRICATED REPAIR DOUBLER FOR OUTBOARD FLANGE IAW EDAE59-3 REV IR.  TRIMMED FRAME SHEAR TIE AT BS 950A AND 950B FOR REPAIR ACCESS IAW EDAE59-2 REV IR.  INSTALLED STRINGER REPAIR AT BS 950A TO 950B IAW EDAE59-2 REV IR.  FABRICATED SHEAR TIE REPAIRS FOR FRAMES BS 950A TO 950B, FABRICATED RADIUS FILLERS.  FABRICATED REPAIR SHIMS  IAW B-727 SRM 53-10-4 FIGURE 15 AND SRM 53-10-2 FIGURE 5.  INSTALLED REPAIR IAW B-727 SRM 51-30-2.
